Minimization principles and computation for the generalized linear response eigenvalue problem

Zhaojun Bai University of California, Davis Ren-Cang Li University of Texas at Arlington

Numerical Analysis and Scientific Computing mathscidoc:1609.25007

BIT Numerical Mathematics, 54, 31-54, 2014
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-01 05:10:12 uploaded by zbai ] [ 268 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{zhaojun2014minimization,
  title={Minimization principles and computation for the generalized linear response eigenvalue problem},
  author={Zhaojun Bai, and Ren-Cang Li},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901051012706747601},
  booktitle={BIT Numerical Mathematics},
  volume={54},
  pages={31-54},
  year={2014},
}
Zhaojun Bai, and Ren-Cang Li. Minimization principles and computation for the generalized linear response eigenvalue problem. 2014. Vol. 54. In BIT Numerical Mathematics. pp.31-54. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160901051012706747601.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved